Dry Mouth, Headaches And Nausea After Taking A Multivitamin?

Illustration of Dry Mouth, Headaches And Nausea After Taking A Multivitamin?
Illustration: Dry Mouth, Headaches And Nausea After Taking A Multivitamin? i.dailymail.co.uk

Met afternoon doctor

1 Answer:

Hi Dessy,

Thank you for asking at HealthReplies.com.

The product you mentioned is a supplement that contains various vitamins and minerals that are intended to help metabolism in the body. Products consumed are usually 1 caplet every day and consumed after meals to avoid digestive problems that occur such as nausea to stomach pain. Products are safe for consumption if it is not excessive, if there are side effects that are less comfortable after consuming it is better for you to stop and consult your doctor about it. It is recommended to continue to prioritize the fulfillment of vitamins and minerals from natural sources namely fruits and vegetables.

That is all and thank you.

: by

Related Question

After Being Given TB Drugs Why Do You Still Have Fever?

After Being Given TB Drugs Why Do You Still Have Fever?

(2 months ago)

That night, my brother has only been taking TB medicine for 2 days, how come his temperature has risen and he also has a cough, is it the effect of the medication, because before h... Read more

Healing Pneumonia In Infants Aged 2 Months?

Healing Pneumonia In Infants Aged 2 Months?

(4 months ago)

my child is 2 months old. Affected pneumonia, with a diagnosis of rongent pneumonia lobaris. After being hospitalized for one week the administration of antibiotics was stopped, my... Read more

Procedure For Sperm Examination?

Procedure For Sperm Examination?

(4 months ago)

I want to ask. On Sunday I want to check sperm but on Saturday I have a wet dream, can I still check sperm?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *